Opérateurs pseudodifférentiels et représentations unitaires des groupes de Lie
Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 1, p. 117-138
@article{BSMF_1995__123_1_117_0,
     author = {Manchon, Dominique},
     title = {Op\'erateurs pseudodiff\'erentiels et repr\'esentations unitaires des groupes de Lie},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {1},
     year = {1995},
     pages = {117-138},
     doi = {10.24033/bsmf.2253},
     zbl = {0826.22009},
     mrnumber = {97b:22014},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1995__123_1_117_0}
}
Manchon, Dominique. Opérateurs pseudodifférentiels et représentations unitaires des groupes de Lie. Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 1, pp. 117-138. doi : 10.24033/bsmf.2253. http://www.numdam.org/item/BSMF_1995__123_1_117_0/

[A-K] Auslander (L.) and Kostant (B.). - Polarization and unitary representations of solvable Lie groups, Invent. Math., t. 14, 1971, p. 255-354. | MR 45 #2092 | Zbl 0233.22005

[B-C-D] Bernat (P.), Conze (N.), Duflo (M.) et al. - Représentations des groupes de Lie résolubles, Monographie Soc. Math. France, t. 4, 1972. | MR 56 #3183 | Zbl 0248.22012

[Cha] Charbonnel (J.-Y.). - Orbites fermées et orbites tempérées, Ann. Sci. École Norm. Sup., t. 23, 1990, p. 123-149. | Numdam | MR 91b:22018 | Zbl 0760.22010

[Du1] Duflo (M.). - Caractères des groupes et des algèbres de Lie résolubles, Ann. Sci. École Norm. Sup., t. 3, 1970, p. 23-74. | Numdam | MR 42 #4672 | Zbl 0223.22016

[Du2] Duflo (M.). - Fundamental-series representations of a semi-simple Lie group, Funct. Anal. Appl., t. 4, 1970, p. 122-126. | MR 45 #6975 | Zbl 0254.22007

[Fe1] Feigin (V.I.). - Asymptotic distribution of eigenvalues for hypoelliptic systems in Rn, Math. USSR Sbornik, t. 28, n° 4, 1976, p. 533-552. | MR 58 #23165 | Zbl 0381.35063

[Fe2] Feigin (V.I.). - New classes of pseudodifferential operators in ℝn and some applications, Trans. Moscow Math. Soc., t. 36, 1978, p. 153-195. | MR 82b:47062 | Zbl 0421.35083

[Gui] Guichardet (A.). - Article d'introduction aux travaux de M. Duflo, prépublication de l'École Polytechnique.

[He] Helffer (B.). - Théorie spectrale pour des opérateurs globalement elliptiques, Astérisque, Soc. Math. France, t. 112, 1984. | MR 86d:35151 | Zbl 0541.35002

[Hr] Hörmander (L.). - The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math., t. 32, 1979, p. 359-443. | MR 80j:47060 | Zbl 0388.47032

[Hw1] Howe (R.). - A symbolic calculus for nilpotent Lie groups, Proc. Conference on operator algebras and group representations, Neptun, Romania Pitman, London, 1980. | Zbl 0522.22009

[Hw2] Howe (R.). - The role of the Heisenberg group in harmonic analysis, Bull. Amer. Math. Soc., t. 3, n° 2, 1980, p. 821-843. | MR 81h:22010 | Zbl 0442.43002

[Ju] Juhl (A.). - Orbit method for nilpotent Lie groups and distribution of eigenvalues, Math. Nachr., t. 116, 1984, p. 109-152. | MR 86m:58143 | Zbl 0572.58023

[Kh] Khalgui (M.S.). - Caractères des groupes de Lie, J. Funct. Anal., t. 47, 1982, p. 64-77. | MR 84f:22020 | Zbl 0507.22009

[Kir] Kirillov (A.A.). - Unitary representations of nilpotent Lie groups, Russ. Math. Surveys, t. 17, n° 4, 1962, p. 53-104. | MR 25 #5396 | Zbl 0106.25001

[Kn] Knapp (A.W.). - Representation theory of semisimple Lie groups, an overview based on examples. - Princeton, 1986. | Zbl 0604.22001

[Lu] Ludwig (J.). - Good ideals in the group algebra of a nilpotent Lie group, Math. Zeitschr., t. 161, 1978, p. 195-210. | MR 58 #16958 | Zbl 0365.22007

[Ma1] Manchon (D.). - Formule de Weyl pour les groupes de Lie nilpotents, J. reine angew. Math., t. 418, 1991, p. 77-129. | MR 92j:22023 | Zbl 0721.22004

[Ma2] Manchon (D.). - Calcul symbolique sur les groupes de Lie nilpotents et applications, J. Funct. Anal., t. 102, n° 2, 1991, p. 206-251. | MR 93a:22007 | Zbl 0745.22006

[Ma3] Manchon (D.). - Weyl symbolic calculus on any Lie group, Acta Appl. Math., t. 30, 1993, p. 159-186. | MR 94d:22008 | Zbl 0779.22005

[Nil] Nilsson (N.). - Asymptotic estimates for spectral functions connected with hypoelliptic differential operators, Ark. Math., t. 5, n° 35, 1965, p. 527-540. | MR 36 #2015 | Zbl 0144.36302

[Rf] Rieffel (M.A.). - Lie group convolution algebras as deformation quantizations of linear Poisson structures, Am. J. Math., t. 48, 1990, p. 657-686. | MR 92b:58076 | Zbl 0713.58054

[Ro] Rossmann (W.). - Kirillov's character formula for reductive Lie groups, Invent. Math., t. 48, 1978, p. 207-220. | MR 81g:22012 | Zbl 0372.22011

[Shu] Shubin (M.A.). - Pseudodifferential operators and spectral theory, Springer, New York, 1987. | MR 88c:47105 | Zbl 0616.47040

[T-S] Tulovskii (V.N.) and Shubin (M.A.). - On the asymptotic distribution of eigenvalues of pseudodifferential operators in Rn, Math. USSR Sbornik, t. 21, n° 4, 1973, p. 565-583. | Zbl 0295.35068